MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. PERCUSSIONAIRE; SINUSOIDAL BRONCHOTRON/MONITRON TRANSPORT

PERCUSSIONAIRE CORP. PERCUSSIONAIRE; SINUSOIDAL BRONCHOTRON/MONITRON TRANSPORT
Model Number F00038-2
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No damage found to unit, unit had very low flowrate upon start up.Also did not exceed the max 80+ cm/h2o, and expiratory time was out of calibration.Unit functioned, found no noticable leaks within the unit.Found no loose fittings, no pinched o-rings, no broken fittings or check valves.Found the multi meter to be functioning upon unit start up and all through testing.Distributor stated that the transport of the very sick patient on ecmo was a success even with the amount of gas the device used.
 
Event or Problem Description
Possible leak in device.Device used a full m tank in 2 and a half hours.Biomed personnel did a check with a fluke device and saw some leakage while they were running the machine.Shortly after this, the machine wasn't functioning correctly.

Brand Name
PERCUSSIONAIRE
Common Device Name
SINUSOIDAL BRONCHOTRON/MONITRON TRANSPORT
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
1655 glengary bay rd
sagle ID 83860
MDR Report Key5757068
Report Number1000524541-2016-00004
Device Sequence Number1164119
Product Code CBK
UDI-Device Identifier00849436000235
UDI-Public(01)00849436000235(11)151118
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K905234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Respiratory Therapist
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00038-2
Device Catalogue NumberS00033-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2016
Initial Report FDA Received Date06/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age12 YR